# SDR MASA2012060134840

- Difficulty date: June 1, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7358
- Aircraft time: 30,665 hours, 24,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERERGENCY CEILING LIGHT AT ROW 11 OUT.  RELAMPED.
